Advertisement

Archiv der Mathematik

, Volume 27, Issue 1, pp 604–610 | Cite as

Eine Bemerkung zur Reduktionstheorie quadratischer Formen

  • Ulrich Stuhler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    G. Harder andM. S. Narasimhan, On the cohomology of moduli spaces of vectorbundles on curves. Math. Ann.212, 215–248 (1974).Google Scholar
  2. [2]
    D.Mumford, Projective invariants of projective structures and applications. In: Proc. Int. Cong. Math., Stockholm 1962, pp. 526–530.Google Scholar
  3. [3]
    A. N. Tjurin, Classification of vectorfiberings over an algebraic curve. Amer. Math. Soc. Transl. (2)63, 245–279 (1967).Google Scholar
  4. [4]
    B. L. van der Waerden, Die Reduktionstheorie der positiven quadratischen Formen. Acta Math.96, 265–309 (1956).Google Scholar

Copyright information

© Birkhäuser Verlag 1976

Authors and Affiliations

  • Ulrich Stuhler
    • 1
  1. 1.Mathematisches Institut der Universität34 Göttingen

Personalised recommendations